Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dull vision in left eye. On Storvas medication for cholesterol. Is poor vision due to medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
For the last 1 month I have dim vision on the left eye.
Is it due to Storvas 10 I have been taking for past 7 years for cholestrol? I have no other complaints. Age 59, Wt 60Kg. HT 5'6"
Posted Wed, 2 May 2012 in Vision and Eye Disorders
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

The tablet storvas 10 that you are taking is for lowering of cholesterol.

It can not lead to dimness of vision. There has to be some other cause for this like,

Cataract-this is most likely looking to your age
Some retinal problem like holes or detachment of retina
Rise in the pressure in eye
Rise in blood pressure etc.

Please consult an ophthalmologist and get your eyes checked at the earliest.

After examination he will be able to guide you and can offer solution to your problem.

I hope this answers your query, I will be glad to reply any follow up queries that you have.

In case you do not have follow up query, please accept the answer.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor